MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER
Model Number 010118
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the "catheter arrived twisted in the packaging as a result of the package being small in size.".
 
Event or Problem Description
It was reported that the catheter arrived twisted in the packaging.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿indications for use: for urological use only.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.Caution: this product contains natural rubber latex which may cause allergic reactions.Warnings: ¿ on latex and red rubber catheters, do not use ointments or lubricants having a petrolatum base.They will damage latex.¿ visually inspect the product for any imperfections or surface deterioration prior to use.¿ reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to failure, and/or to injury, illness or death of the patient.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands.Caution: federal (u.S.A.) laws restricts this device to sale by or on the order of a physician.Single-use.Single patient use, do not reuse.Do not use if package is opened or damaged.Bard, bardex and bardia are trademarks and/or registered trademarks of c.R.Bard, inc.Pk7639306 06/2015 © 2015.C.R.Bard, inc.".

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7536543
Report Number1018233-2018-01808
Device Sequence Number19178865
Product Code KOD
UDI-Device Identifier00801741029882
UDI-Public(01)00801741029882
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model Number010118
Device Catalogue Number010118
Device Lot NumberNGCP2246
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1